Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 142, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2005, 1:00 AM EST for Dubois County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2005, 1:00 AM EST (06:00 UTC)
- Expired
- Jul 22, 2005, 1:46 AM EST
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3002 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 220600
SVRLMK
INC037-220645-
/O.NEW.KLMK.SV.W.0142.050722T0600Z-050722T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
100 AM EST FRI JUL 22 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 145 AM EST
* AT 1258 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF JASPER..AND
MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JASPER BY 110 AM
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3851 8689 3850 8706 3842 8707 3826 8695
3821 8670 3851 8672
$$
SCHOTT2 follow-up statements
000
WWUS53 KLMK 220617
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 AM EDT FRI JUL 22 2005
INC037-220645-
/O.CON.KLMK.SV.W.0142.000000T0000Z-050722T0645Z/
DUBOIS IN-
116 AM EST FRI JUL 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM EST FOR
DUBOIS COUNTY...
AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF
BRETZVILLE...OR ABOUT 53 MILES EAST OF MOUNT CARMEL...MOVING SOUTH AT
30 MPH.
THE STORMS WILL CONTINUE MOVING SOUTH THROUGH DUBOIS COUNTY.
IN ADDITION...VERY HEAVY DOWNPOURS AND DANGEROUS LIGHTNING WILL FALL
OVER DUBOIS COUNTY. PONDING OF WATER IS LIKELY IN LOW AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EST FRIDAY
MORNING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.
LAT...LON 3851 8689 3850 8706 3842 8707 3826 8695
3821 8670 3851 8672
$$
SCHOLZ000
WWUS53 KLMK 220646
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM EDT FRI JUL 22 2005
INC037-220654-
/O.EXP.KLMK.SV.W.0142.000000T0000Z-050722T0645Z/
DUBOIS IN-
144 AM EST FRI JUL 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR DUBOIS COUNTY EXPIRES AT 145
AM EST...
THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF DUBOIS COUNTY.
HOWEVER...THUNDERSTORMS WITH VERY HEAVY RAIN...GUSTY WINDS AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL STILL BE POSSIBLE OVER
DUBOIS COUNTY FOR THE NEXT HOUR OR SO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EST FRIDAY
MORNING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.
LAT...LON 3851 8689 3850 8706 3842 8707 3826 8695
3821 8670 3851 8672
$$
SCHOLZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:00 AM EST, 1 hour earlier.
Area forecast discussion, Jul 22, 12:00 AM EST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 100 AM EDT FRI JUL 22 2005 .MESOSCALE UPDATE... WELL ESTABLISHED SQUALL LINE DROPPING SEWD INTO THE LOUISVILLE METRO AREA AND THE OHIO RIVER...ALONG INSTABILITY GRADIENT. LATEST THINKING HAS LEADING EDGE OF THIS LINE INTO KSDF AROUND 530 UTC...THEN INTO FRANKFORT AREA AROUND 615 UTC...THOUGH IN LAST FEW SCANS THERE IS SOME EVIDENCE THAT THE SWD PROGRESSION OF THE LINE HAS SLOWED SLIGHTLY...WHICH IS SEEN IN FWD PROPAGATING CORFIDI VECTOR FIELDS SHOWING MAGNITUDES DECREASING AS ONE HEADS SOUTH. KIND RADAR IS ESTIMATING 60-65KT WINDS WITHIN LEADING EDGE OF STORMS...BASIS FOR OUR 70 MPH IN THE SVR WARNINGS ISSUED THUS FAR. WEAK ECHO CHANNEL SIGNATURES SEEN IN THE REFLECTIVITY ALSO SUGGEST DAMAGING WIND GUSTS LIKELY. ADDITIONAL CONVECTION DEVELOPING UPSTREAM OVER EAST CENTRAL ILLINOIS INTO SWRN INDIANA WILL ALSO HAVE TO BE WATCHED. WE COULD SEE SOME TRAINING ESTABLISH ITSELF WITH HEAVY RAINFALL POSSIBLE. CS .UPDATE... UPDATE TO ADD SEVERE THUNDERSTORM WATCH TO NORTHEASTERN ZONES. .UPDATE... WILL UPDATE FORECAST GRIDS AND ASSOCIATED PRODUCTS TO ACCOUNT FOR APPROACHING MCS FROM ILLINOIS/INDIANA. SYSTEM SHOULD ARRIVE TOWARDS MIDNIGHT AND CHARGE QUICKLY SOUTHEAST THROUGH THE AREA WITH HEAVY RAIN AND STRONG GUSTY WINDS. LOCATIONS NORTH OF A LINE FROM HARTFORD TO TAYLORSVILLE TO CYNTHIANA ARE UNDER THE GREATEST THREAT FOR GUSTY WINDS. 13 .UPDATE... UPDATE MOSTLY TO REMOVE HEAT ADVISORY HEADLINE...MADE A FEW SMALL CHANGES IN THE HOURLY GRIDS. BASICALLY FORECAST LOOKS ON TRACK. STORMS HAVE BEEN REPEATEDLY DEVELOPING FROM NORTHERN INDIANA INTO NORTHEAST ILLINOIS THIS AFTERNOON AND ARE EXPECTED TO ORGANIZE INTO AN MCS AND SLIDE TO THE ESE. SCATTERED THUNDERSTORMS MAY AFFECT THE LMK CWFA AS THE SHORTWAVE TROUGH SPARKING THE STORMS TO OUR NORTH MOVES IN LATER TONIGHT. THOUGH ISOLATED STORMS WILL CONTINUE TO POP UP HERE AND THERE THIS EVENING...THE BEST CHANCE FOR THUNDERSTORMS WILL BE AFTER 11PM EDT IN THE NORTHWEST...AFTER MIDNIGHT SOUTHEAST. 13 .PREVIOUS DISCUSSION... SHORT TERM (TONIGHT AND FRIDAY)... CURRENT SAT PICS SHOWING MOSTLY SUNNY SKIES ACROSS THE NORTHWEST PORTIONS OF THE CWA WITH PARTLY CLOUDY SKIES ACROSS THE EASTERN HALF. SCATTERED SHOWERS AND STORMS BEGINNING TO FIRE OUT AHEAD OF MCV/VORT LOBE CURRENTLY AROUND THE KFFT AREA. AREA OF SUBSIDENCE NOTED ON THE BACK SIDE OF THE THIS LOBE ACROSS INDIANA. UNDER FULL SUNSHINE ATMOSPHERE WILL CONTINUE BE UNSTABLE THIS AFTERNOON AND EVENING. CURRENT TEMPS ARE IN THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS IN THE LOW TO MID 70S...HEAT INDICES ARE NEAR 100 IN MOST AREAS. FOR TONIGHT...MAIN FORECAST CHALLENGE WILL BE POPS. MODELS...ESP THE MESO-NAM CONTINUE TO BRING A DECENT VORT LOBE FROM THE UPPER MIDWEST THROUGH THE OHIO VALLEY. NEW CONVECTION IS BEGINNING TO DEVELOP OVER NORTHWEST ILLINOIS AND THAT IS LIKELY TO DROP SOUTHEAST DURING THE EVENING AND OVERNIGHT HOURS. COMBINATION OF STEEP LAPSE RATES AND SOME SLIGHTLY MID-LEVEL DRIER AIR SUGGEST THAT MAIN THREAT WITH STORMS WOULD BE DAMAGING WINDS...SIMILAR TO WHAT WAS OBSERVED IN CENTRAL INDIANA LAST NIGHT. SPC HAS OUTLINED THE WESTERN HALF OF THE CWA IN A SLIGHT RISK FOR DAY ONE. OVERNIGHT TEMPERATURES WILL BE SIMILAR TO LAST NIGHT...SO HAVE USED PERSISTENCE IN THIS CASE...WHICH IS CLOSE TO WHAT THE CURRENT FCST HAS. FOR FRIDAY...WILL MAINTAIN CHANCE POPS DURING THE MORNING HOURS WITH POSSIBLE LEFT OVER MCS ACTIVITY. SOMEWHAT DRIER AIRMASS LOOKS TO MOVE INTO THE AREA DURING THE DAY...SO FEEL THAT PRECIPITATION DURING THE AFTERNOON IS NOT ALL THAT LIKELY...SO WILL CONTINUE CURRENT FCST. HAVE CONTINUED TO GO WITH AN MAV/FWC COMPROMISE FOR HIGHS FRIDAY RESULTING IN HIGHS IN THE LOW 90S. SFC DEWPOINTS STILL LOOK TO REMAIN IN THE LOW 70S WHICH WOULD RESULT IN HEAT INDEX READINGS NEAR ADVISORY CRITERIA ONCE AGAIN. WITH THAT SAID...WILL KEEP CURRENT ADVISORY IN UNTIL 8 PM TONIGHT AND ISSUE ANOTHER ONE FOR FRIDAY AFTERNOON. -JARVIS LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... MAIN FEATURES TO BEGIN RIDGE OVER NORTHERN PLAINS AND UPPER TROUGH FROM NORTHEAST CANADA ACROSS CANADIAN MARITIMES INTO WESTERN ATLANTIC. LOWER OHIO IN NORTHWEST FLOW IN BETWEEN FRIDAY INTO THE WEEKEND. THIS WILL GIVE CHANCE FOR CONVECTION INTO EARLY SATURDAY...AS IMPULSES MOVE THROUGH THE FLOW AND SET OFF THUNDERSTORMS AND MCSS...TIMING OF WHICH IS DIFFICULT TO MAKE. EASTWARD PROGRESSION OF UPPER RIDGE WILL BRING WARMING FRIDAY...ALONG WITH THREAT OF SCATTERED THUNDERSTORMS. ON SATURDAY MODELS BRING COLD FRONT INTO MID ATLANTIC BACK INTO KENTUCKY...WITH SLIGHTLY LOWER DEW POINTS. THIS MAY SPARE CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA HEAT INDICES ABOVE 100 DEGREES. BUT AS THE UPPER RIDGE AND SURFACE HIGH PRESSURE PRESS EAST SUNDAY INTO THE FIRST OF NEXT WEEK...OPPRESSIVE HEAT AND HUMIDITY AND HEAT INDICES ABOVE 100. MODELS PROG CANADIAN VORTEX TO DROP SOUTHEAST FIRST HALF OF NEXT WEEK. THIS FORCES RIDGE EAST OF KENTUCKY AND BRINGS TROUGH GRADUALLY INTO EASTERN HALF OF THE UNITED STATES. SURFACE REFLECTION MAY BE COLD FRONT WITH ENOUGH PUSH TO MOVE ACROSS LOWER OHIO VALLEY. A ROUND OF STRONG THUNDERSTORMS WILL LIKELY ACCOMPANY ANY SUCH CHANGE ...AND WILL BE FOLLOWED BY SLIGHTLY COOLER AND DRIER AIR. HOWEVER... WE ARE TALKING ABOUT SOMETHING 5 AND 6 DAYS DOWN THE PIKE...SO STAY TUNED. WITH THE UPPER RIDGE OVER THE OHIO VALLEY THE SUNDAY THROUGH ABOUT TUESDAY TIME FRAME...TEMPERATURES WILL REACH THE MID AND MAYBE EVEN UPPER 90S...ALONG WITH HIGH HUMIDITY. THIS WILL LIKELY NECESSITATE ISSUING A HEAT ADVISORY OR WARNING DURING PARTS OF THE FIRST FEW DAYS OF NEXT WEEK. -REITMEYER && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...HEAT ADVISORY (NPWLMK) ALL ZONES FRIDAY NOON TO 8 PM EDT. .KY...HEAT ADVISORY (NPWLMK) ALL ZONES FRIDAY NOON TO 8 PM EDT. &&
Hazardous weather outlook, Jul 21, 11:09 PM EST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1209 AM EDT FRI JUL 22 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-220830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY... TOMPKINSVILLE...VERSAILLES...WINCHESTER 1209 AM EDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A LINE FROM SHEPHERDSVILLE...TO VERSAILLES...TO CARLISLE. THE MAIN THREAT IN THIS AREA IS DAMAGING WINDS IN EXCESS OF 60 MPH. KEEP AN EYE ON THE NORTHWEST SKY WHEN WATCHING FOR APPROACHING STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...MAINLY IN THE MORNING. AT THIS TIME NONE ARE EXPECTED TO BE SEVERE...THOUGH SOME GUSTY WINDS AND HEAVY RAINS COULD OCCUR. ANOTHER CHANCE FOR THUNDERSTORMS IS FORECAST TUESDAY AND WEDNESDAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT. A PROLONGED PERIOD OF HIGH HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY...ENCOMPASSING THE UPCOMING WEEKEND. HEAT INDEX VALUES MAY APPROACH 100 TO 105 DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. STAY TUNED TO WEATHER.GOV/LOUISVILLE OR NOAA ALL HAZARDS WEATHER RADIO FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT...ESPECIALLY IN INDIANA. 13
In the hours before
Special weather statement, Jul 21, 11:00 PM EST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1200 AM EDT FRI JUL 22 2005 INZ076>079-083-084-089>092-KYZ023>025-028>034-220500- BRECKINRIDGE KY-BULLITT KY-CLARK IN-CRAWFORD IN-DUBOIS IN-FLOYD IN- HANCOCK KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN-JEFFERSON KY- MEADE KY-OLDHAM KY-ORANGE IN-PERRY IN-SCOTT IN-SHELBY KY-TRIMBLE KY- WASHINGTON IN- INCLUDING THE CITIES OF...CORYDON...ELIZABETHTOWN...ENGLISH... HARDINSBURG...JASPER...JEFFERSONVILLE...LOUISVILLE...MADISON... MOUNT WASHINGTON...NEW ALBANY...SHELBYVILLE...TELL CITY 1200 AM EDT FRI JUL 22 2005/1100 PM CDT THU JUL 21 2005 ...STRONG THUNDERSTORMS APPROACHING SOUTH CENTRAL INDIANA... STRONG THUNDERSTORMS WILL MOVE SOUTH INTO PAOLI...SALEM... SCOTTSBURG AND MADISON INDIANA BY 1230 AM EDT OR 1130 PM EST. STRONG AND DAMAGING WINDS WILL OCCUR WITH SOME OF THESE STORMS ALONG WITH VERY HEAVY RAIN AND DANGEROUS LIGHTNING. THE STORMS WILL REACH THE OHIO BY 130 AM EDT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THIS AREA. BE SURE TO SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. SCHOLZ
Special weather statement, Jul 21, 11:41 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1241 AM EDT FRI JUL 22 2005 INZ084-089>092-KYZ023>025-028>031-033-034-220510- BRECKINRIDGE KY-BULLITT KY-CLARK IN-CRAWFORD IN-FLOYD IN-HANCOCK KY- HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON KY-MEADE KY-OLDHAM KY- PERRY IN-SHELBY KY- INCLUDING THE CITIES OF...CORYDON...ELIZABETHTOWN...ENGLISH... HARDINSBURG...JEFFERSONVILLE...LOUISVILLE...MOUNT WASHINGTON... NEW ALBANY...SHELBYVILLE...TELL CITY 1241 AM EDT FRI JUL 22 2005/1141 PM CDT THU JUL 21 2005 ...SEVERE THUNDERSTORMS APPROACHING THE OHIO RIVER... A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTH TO NEAR THE OHIO RIVER SHORTLY BY 1 AM EDT. THE STORMS WILL STRETCH FROM NEW CASTLE IN HENRY COUNTY THROUGH LOUISVILLE TO SOUTH OF CORYDON INDIANA BY 115 AM EDT. THESE STORMS CONTAIN DAMAGING WINDS AND HAVE PRODUCED WIND GUSTS TO 65 TO 70 MPH AS THEY MOVED THROUGH CENTRAL INDIANA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THIS AREA. SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. SCHOLZ
Local storm report, Jul 22, 12:13 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG AUSTIN 38.74N 85.81W
07/22/2005 SCOTT IN LAW ENFORCEMENT
TREE DOWN IN THE SPICERTOWN AREA
&&
SAEDESpecial weather statement, Jul 22, 12:20 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 120 AM EDT FRI JUL 22 2005 INZ084-089-090-KYZ023>025-028>031-033-034-038-220615- BRECKINRIDGE KY-BULLITT KY-CRAWFORD IN-HANCOCK KY-HARDIN KY- HARRISON IN-HENRY KY-JEFFERSON KY-MEADE KY-OLDHAM KY-PERRY IN- SHELBY KY-SPENCER KY- INCLUDING THE CITIES OF...CORYDON...ELIZABETHTOWN...ENGLISH... HARDINSBURG...LOUISVILLE...MOUNT WASHINGTON...SHELBYVILLE... TAYLORSVILLE...TELL CITY 120 AM EDT (1220 AM CDT) FRI JUL 22 2005 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS NEARING THE OHIO RIVER... A LINE OF VERY STRONG THUNDERSTORMS WILL MOVE SOUTH TO NEAR THE OHIO RIVER. THE STORMS WILL BEGIN TO AFFECT THE LOUISVILLE METRO AREA BETWEEN 130 AND 200 AM EDT...THEN INTO SHELBYVILLE ALONG WITH AREAS NEAR I-64 IN SOUTHERN INDIANA AFTER 2 AM EDT. THESE STORMS WILL PRODUCE TORRENTIAL RAINS WITH PONDING WATER AND LOCALIZED MINOR FLOODING POSSIBLE...LIGHTNING...AND NORTHERLY WIND GUSTS TO NEAR 45 OR 50 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THIS AREA...THEREFORE ANY OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH WIND GUSTS ABOVE 60 MPH. SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. CS
Local storm report, Jul 22, 12:36 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG 9 SE SALEM 38.51N 85.98W
07/22/2005 WASHINGTON IN LAW ENFORCEMENT
TREES DOWN
&&
SAEDELocal storm report, Jul 22, 12:52 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
152 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/22/2005 JEFFERSON KY BROADCAST MEDIA
TREE DOWN ON HOUSE ON TAYLOR BLVD.
&&
SAEDEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:21 PM EST | Severe Thunderstorm Warning | LMK | Jefferson | 54 min |
| Jul 21, 11:22 PM EST | Severe Thunderstorm Warning | LMK | Scott, Washington | 38 min |
| Jul 21, 11:34 PM EST | Severe Thunderstorm Warning | LMK | Orange | 41 min |
| Jul 21, 11:53 PM EST | Severe Thunderstorm Warning | LMK | Clark | 67 min |
| Jul 21, 11:58 PM EST | Severe Thunderstorm Warning | LMK | Scott, Washington | 32 min |
| Jul 22, 12:17 AM EST | Severe Thunderstorm Warning | LMK | Floyd | 43 min |
| Jul 22, 12:55 AM EST | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 50 min |
| Jul 22, 1:57 AM EST | Severe Thunderstorm Warning | LMK | Dubois | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.